# SDR CA150914007

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G FOUND THAT THE G-SWITCH WOULD NOT ACTIVATE.  UNIT REMOVED FROM SERVICE.
